Publications Count: 29

22 Team Members
Filters -> Year: 2015
1
2
TITLE: A countable family of finitely presented infinite congruence-free monoids
AUTHORS: Fatma Al Kharousi; Alan J Cain ; Victor Maltcev; Abdullahi Umar;
SOURCE: ACTA SCIENTIARUM MATHEMATICARUM, VOLUME: 81, ISSUE: 3-4, PAGES: 437-445, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef
3
TITLE: A simple non-bisimple congruence-free finitely presented monoid  Full Text
AUTHORS: Alan J Cain ; Victor Maltcev;
SOURCE: SEMIGROUP FORUM, VOLUME: 90, ISSUE: 1, PAGES: 184-188, PUBLISHED: 2015
INDEXED IN: Scopus WOS
4
TITLE: A(1)-homotopy invariants of dg orbit categories  Full Text
AUTHORS: Goncalo Tabuada ;
SOURCE: JOURNAL OF ALGEBRA, VOLUME: 434, PAGES: 169-192, PUBLISHED: 2015
INDEXED IN: Scopus WOS
5
TITLE: A(1)-homotopy theory of noncommutative motives
AUTHORS: Goncalo Tabuada ;
SOURCE: JOURNAL OF NONCOMMUTATIVE GEOMETRY, VOLUME: 9, ISSUE: 3, PAGES: 851-875, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef
6
TITLE: Automaton semigroup constructions  Full Text
AUTHORS: Tara Brough ; Alan J Cain ;
SOURCE: SEMIGROUP FORUM, VOLUME: 90, ISSUE: 3, PAGES: 763-774, PUBLISHED: 2015
INDEXED IN: Scopus WOS
7
TITLE: Bivariant cyclic cohomology and Connes' bilinear pairings in noncommutative motives
AUTHORS: Goncalo Tabuada ;
SOURCE: JOURNAL OF NONCOMMUTATIVE GEOMETRY, VOLUME: 9, ISSUE: 2, PAGES: 265-285, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef
8
TITLE: Deciding conjugacy in sylvester monoids and other homogeneous monoids  Full Text
AUTHORS: Alan J Cain ; António Malheiro ;
SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 25, ISSUE: 5, PAGES: 899-915, PUBLISHED: 2015
INDEXED IN: Scopus WOS DBLP CrossRef: 2
9
TITLE: Decomposition of graphs into cycles of length seven and single edges
AUTHORS: Teresa Sousa ;
SOURCE: ARS COMBINATORIA, VOLUME: 119, PAGES: 321-329, PUBLISHED: 2015
INDEXED IN: Scopus WOS
10
TITLE: E-SPECIAL ORDERED REGULAR SEMIGROUPS  Full Text
AUTHORS: Blyth, TS; Almeida Santos, MHA ;
SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 43, ISSUE: 8, PAGES: 3294-3312, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef
11
TITLE: Exponentiable motivic measures
AUTHORS: Niranjan Ramachandran; Goncalo Tabuada ;
SOURCE: JOURNAL OF THE RAMANUJAN MATHEMATICAL SOCIETY, VOLUME: 30, ISSUE: 4, PAGES: 349-360, PUBLISHED: 2015
INDEXED IN: Scopus WOS
12
TITLE: Finite Grobner-Shirshov bases for Plactic algebras and biautomatic structures for Plactic monoids  Full Text
AUTHORS: Alan J Cain ; Robert D Gray; António Malheiro ;
SOURCE: JOURNAL OF ALGEBRA, VOLUME: 423, PAGES: 37-53, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef: 10
13
TITLE: From exceptional collections to motivic decompositions via noncommutative motives  Full Text
AUTHORS: Matilde Marcolli; Goncalo Tabuada ;
SOURCE: JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, VOLUME: 701, ISSUE: 701, PAGES: 153-167, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef
14
TITLE: Gentzen’s centenary: The quest for consistency
AUTHORS: Reinhard Kahle ; Rathjen, M;
SOURCE: Gentzen's Centenary: The Quest for Consistency, PAGES: 1-561, PUBLISHED: 2015
INDEXED IN: Scopus CrossRef
15
TITLE: Gentzen’s consistency proof in context
AUTHORS: Reinhard Kahle ;
SOURCE: Gentzen's Centenary: The Quest for Consistency, PAGES: 3-24, PUBLISHED: 2015
INDEXED IN: Scopus CrossRef
16
TITLE: Infinitesimal 2-braidings and differential, crossed modules  Full Text
AUTHORS: Lucio Simone Cirio; Joao Faria Martins ;
SOURCE: ADVANCES IN MATHEMATICS, VOLUME: 277, PAGES: 426-491, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef
17
TITLE: LINK INVARIANTS FROM FINITE CATEGORICAL GROUPS  Full Text
AUTHORS: Joao Faria Martins ; Roger Picken;
SOURCE: HOMOLOGY HOMOTOPY AND APPLICATIONS, VOLUME: 17, ISSUE: 2, PAGES: 205-233, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef
18
TITLE: Minimum H-Decompositions of Graphs and Its Ramsey Version: A Survey
AUTHORS: Teresa Sousa ;
SOURCE: International Conference and Advanced School Planet Earth, Dynamics, Games and Science II (DGS II) in Dynamics, Games and Science, PAGES: 735-747, PUBLISHED: 2015
INDEXED IN: WOS CrossRef
19
TITLE: Monochromatic Clique Decompositions of Graphs  Full Text
AUTHORS: Henry Liu; Oleg Pikhurko; Teresa Sousa ;
SOURCE: JOURNAL OF GRAPH THEORY, VOLUME: 80, ISSUE: 4, PAGES: 287-298, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef
20
TITLE: NONCOMMUTATIVE MOTIVES OF AZUMAYA ALGEBRAS
AUTHORS: Goncalo Tabuada ; Michel van den Bergh;
SOURCE: JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, VOLUME: 14, ISSUE: 2, PAGES: 379-403, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef

Results per Page: 20.
Page 1 of 2. Total results: 29.